MAUDE Adverse Event Report: CooperSurgical, Inc. CooperSurgical; Swartz Doppler Probe

CooperSurgical, Inc. CooperSurgical; Swartz Doppler Probe
Model Number DP-SDP001
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a diep flap procedure, the doppler probe did not consistently emit quality audio feedback when attached to the patient.This probe did not meet the expected standard.It did not provide adequate audio feedback through the doppler monitor.No patient harm.1216677-2026-00167 dp-sdp001 swartz probe (b)(4).
 
Additional Manufacturer Narrative
Device location is unknown.Once the investigation has been completed, a follow-up mdr will be submitted.

Brand Name
CooperSurgical
Common Device Name
Swartz Doppler Probe
Manufacturer (Section D)
CooperSurgical, Inc.
95 corporate drive
trumbull CT 06611 -135
Manufacturer (Section G)
CooperSurgical, Inc.
75 corporate drive
trumbull CT 06611 -135
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611--135
+1(475)265-1582
MDR Report Key50948056
Report Number1216677-2026-00167
Device Sequence Number16065182
Product Code ITX
UDI-Device Identifier00888937027792
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K171272
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDP-SDP001
Device Catalogue NumberDP-SDP001
Device Lot Number550034249
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/15/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown